Pilsniak, Monika and WoźniaK, Mariusz - On packing of two copies of a hypergraph

dmtcs:537 - Discrete Mathematics & Theoretical Computer Science, December 9, 2011, Vol. 13 no. 3
On packing of two copies of a hypergraph

Authors: Pilsniak, Monika and WoźniaK, Mariusz

A 2-packing of a hypergraph H is a permutation sigma on V (H) such that if an edge e belongs to epsilon(H), then sigma(e) does not belong to epsilon(H). Let H be a hypergraph of order n which contains edges of cardinality at least 2 and at most n - 2. We prove that if H has at most n - 2 edges then it is 2-packable.


Source : oai:HAL:hal-00990481v1
Volume: Vol. 13 no. 3
Section: Graph and Algorithms
Published on: December 9, 2011
Submitted on: November 11, 2008
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 43 times.
This article's PDF has been downloaded 24 times.